Transactions of the American Mathematical Society. Volume 357, Number 8, 2005

Contents of Volume 357, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regular domains in homogeneous groups Roberto Monti; Daniele Morbidelli Trans. Amer. Math. Soc. 357 (2005), 2975-3011. Abstract,...

ver descrição completa

Na minha lista:
Detalhes bibliográficos
Autor principal: American Mathematical Society
Formato: Artigo
Idioma:English
English
Publicado em: American Mathematical Society 2009
Assuntos:
Acesso em linha:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/609
Tags: Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt